Alert archive / Kentucky / River Flood Advisories in 2021
River Flood Advisory 39, NWS Jackson, KY
NWS Jackson, KY issued this river flood advisory at Mar 28, 2021, 5:25 PM EDT for Johnson County, Kentucky. It took effect at Mar 28, 2021, 10:28 PM EDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 5:25 PM EDT (21:25 UTC)
- In effect from
- Mar 28, 2021, 10:28 PM EDT
- Expired
- Mar 29, 2021, 11:21 PM EDT
- In force
- 25 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
County Johnson County, KY
The radar
The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Levisa Fork at Paintsville (PTVK2). The gauge peaked at 26.61 ft at Mar 29, 2021, 9:00 PM EDT.
- Action stage
- 28 ft
- Minor stage
- 35 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03212500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
051
WGUS83 KJKL 282125
FLSJKL
Flood Advisory
National Weather Service Jackson KY
525 PM EDT Sun Mar 28 2021
...The National Weather Service in Jackson has issued a Flood
Advisory for the following rivers in Kentucky...
Levisa Fork Big Sandy River at Paintsville affecting Johnson
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 11 am EDT Monday morning.
&&
KYC115-291530-
/O.NEW.KJKL.FL.Y.0039.210329T1617Z-210330T0819Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
525 PM EDT Sun Mar 28 2021
The National Weather Service in Jackson has issued a
* Flood Advisory for
the Levisa Fork Big Sandy River at Paintsville.
* From Monday afternoon to late Monday night.
* At 4:45 PM EDT Sunday the stage was 14.3 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to near or just above
flood stage Monday afternoon. A flood warning may be issued later
if confidence increases on the river exceeding 35 feet.
* Impact...At 35.5 feet, Water is in the Veterans Referral Center
building on Euclid Avenue.
&&
LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
3778 8277 3774 8276
$$
GREIF4 follow-up statements
377
WGUS83 KJKL 290228
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1028 PM EDT Sun Mar 28 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Levisa Fork Big Sandy River at Paintsville affecting Johnson
County.
Levisa Fork Big Sandy River at Prestonsburg affecting Floyd
County.
Levisa Fork Big Sandy River at Pikeville affecting Pike County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 11 am EDT Monday morning.
&&
KYC115-291515-
/O.EXT.KJKL.FL.Y.0039.210329T0228Z-210330T0600Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 PM EDT Sun Mar 28 2021
...The Flood Advisory is now in effect until early Tuesday morning...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Paintsville.
* From this evening to late Monday night.
* At 8:45 PM EDT Sunday the stage was 17.6 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to a crest of 28.9 feet
early tomorrow afternoon.
&&
LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
3778 8277 3774 8276
$$
KYC071-291515-
/O.EXT.KJKL.FL.Y.0038.000000T0000Z-210330T1800Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 PM EDT Sun Mar 28 2021
...The Flood Advisory is now in effect until early Tuesday
afternoon...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Prestonsburg.
* Until Tuesday afternoon.
* At 8:45 PM EDT Sunday the stage was 22.4 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 27.5 feet
tomorrow morning.
* Impact...At 27.0 feet, Flood gate is closed to the storm drain
system in Prestonsburg.
&&
LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256
$$
KYC195-291515-
/O.EXT.KJKL.FL.Y.0037.000000T0000Z-210330T0000Z/
/PKYK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 PM EDT Sun Mar 28 2021
...The Flood Advisory is now in effect until tomorrow evening...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Pikeville.
* Until Monday evening.
* At 9:00 PM EDT Sunday the stage was 32.2 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to a crest of 33.0 feet
just after midnight tonight.
&&
LAT...LON 3732 8248 3754 8266 3760 8256 3736 8236
$$
GREIF488
WGUS83 KJKL 291515
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1115 AM EDT Mon Mar 29 2021
...The Flood Advisory is extended for the following rivers in
Kentucky...
Levisa Fork Big Sandy River at Paintsville affecting Johnson
County.
Levisa Fork Big Sandy River at Prestonsburg affecting Floyd
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 7 PM.
&&
KYC115-300315-
/O.EXT.KJKL.FL.Y.0039.000000T0000Z-210330T1200Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM EDT Mon Mar 29 2021
...The Flood Advisory is now in effect until tomorrow morning...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Paintsville.
* Until Tuesday morning.
* At 10:45 AM EDT Monday the stage was 24.7 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will rise to 28.6 feet this evening. It will
then fall to 26 feet by Tuesday morning.
&&
LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
3778 8277 3774 8276
$$
KYC071-300315-
/O.EXT.KJKL.FL.Y.0038.000000T0000Z-210331T1200Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM EDT Mon Mar 29 2021
...The Flood Advisory is now in effect until Wednesday morning...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Prestonsburg.
* Until Wednesday morning.
* At 10:45 AM EDT Monday the stage was 29.3 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river will rise to 29.6 feet this afternoon. It
will then fall below action stage Tuesday evening.
&&
LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256
$$
DJ671
WGUS83 KJKL 292254
FLSJKL
Flood Advisory
National Weather Service Jackson KY
654 PM EDT Mon Mar 29 2021
...The Flood Advisory continues for the following rivers in
Kentucky...
Levisa Fork Big Sandy River at Paintsville affecting Johnson
County.
Levisa Fork Big Sandy River at Prestonsburg affecting Floyd
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued 11 AM EDT Tuesday.
&&
KYC115-301200-
/O.CON.KJKL.FL.Y.0039.000000T0000Z-210330T1200Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
654 PM EDT Mon Mar 29 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Paintsville.
* Until Tuesday morning.
* At 5:45 PM EDT Monday the stage was 26.4 feet.
* Action stage is 28.0 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will rise to 28.6 feet this evening. It will
then fall into Tuesday.
&&
LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
3778 8277 3774 8276
$$
KYC071-301515-
/O.CON.KJKL.FL.Y.0038.000000T0000Z-210331T1200Z/
/PSTK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
654 PM EDT Mon Mar 29 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Levisa Fork Big Sandy River at Prestonsburg.
* Until Wednesday morning.
* At 5:45 PM EDT Monday the stage was 28.8 feet.
* Action stage is 22.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river has crested and will continue to fall into
Tuesday.
* Impact...At 27.0 feet, Flood gate is closed to the storm drain
system in Prestonsburg.
&&
LAT...LON 3754 8266 3769 8285 3774 8276 3760 8256
$$
GREIF265
WGUS83 KJKL 300321
FLSJKL
Flood Advisory
National Weather Service Jackson KY
1121 PM EDT Mon Mar 29 2021
...The Flood Advisory is cancelled for the following rivers in
Kentucky...
Levisa Fork Big Sandy River at Paintsville affecting Johnson
County.
KYC115-300430-
/O.CAN.KJKL.FL.Y.0039.000000T0000Z-210330T0321Z/
/PTVK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1121 PM EDT Mon Mar 29 2021
...The Flood Advisory for the Levisa Fork Big Sandy River at
Paintsville has been cancelled...
The Flood Advisory is cancelled for
the Levisa Fork Big Sandy River at Paintsville.
* At 10:45 PM EDT Monday the stage was 26.5 feet, just after cresting
* Flood stage is 35.0 feet.
* Forecast...The river will continue to fall through Tuesday.
&&
LAT...LON 3769 8285 3778 8290 3802 8267 3797 8257
3778 8277 3774 8276
$$
GREIFWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Mar 28, 4:51 PM EDT, 34 minutes earlier.
Area forecast discussion, Mar 28, 4:51 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 451 PM EDT Sun Mar 28 2021 .SHORT TERM...(This evening through Monday night) Issued at 450 PM EDT SUN MAR 28 2021 Late this afternoon, an upper level ridge extended across portions of the southern Gulf of Mexico to the Bahamas with a trough extending from Canada south into the eastern Conus while another upper level ridge extended into much of the western Conus. The 500 mb trough axis is currently nearing East KY. Locally, winds have been gusty behind the front that crossed the area this morning. These gusts are occurring between the departing deep low pressure system to the east and northeast of the area and a ridge of high pressure centered over OK but that extended into the mid and upper MS Valley region. A few recent gusts into the 30 to 40 mph range have been observed. Drier air is being advected into the region on the northwest winds, with dewpoints having dropped into the 30s across the area so far. This evening and tonight, the 500 mb trough axis will move east of the area with height rises to follow as upper level ridging moves across the southern Conus through the end of the period. Sfc high pressure meanwhile will build into the lower OH Valley tonight with the axis of the high shifting east of the area to end the period. This will lead to dry weather through the short term period, with winds slackening this evening and tonight. Drier and colder air moving into the area will set the stage for colder lows tonight than what has occurred in several days. Lows should reach the upper 20s to low 30s on average and frost formation is anticipated late as winds slacken. Some impact might occur to any early blooming vegetation that is not protected. Temperatures on Monday should be a couple of degrees below normal, but plenty of sunshine is observed. This will allow for lower humidities than the past few days bottoming out in the 20s. Winds however will be light near the axis of the sfc ridge. Southerly winds on ridges coupled with valleys decoupling in the evening should lead to a favorable patter for a ridge valley split with a fairly steep inversion anticipated on Monday night. The normally colder eastern and southeastern valleys should make run toward the freezing mark while ridgetop and more open terrain are not expected to drop below around 40 or the lower 40s. .LONG TERM...(Tuesday through Sunday) Issued at 315 PM EDT SUN MAR 28 2021 To issues of note to speak of in the extended. First, the potential for well below temperatures and frost, and the rain chances from Tuesday night through early Wednesday morning. Based on the latest trends in the model data, it appears likely that we will see freezing to sub freezing temperatures Wednesday night, Thursday night, and Friday night. As such, we can expect patchy to perhaps widespread frost around the area each of those nights and early Thursday, Friday, and Saturday mornings. The valley locations will be most prone to frost since those areas will see the coldest temperatures. An area of low pressure will move through the region Tuesday evening through early Thursday morning. The best time for rain will be during frontal passage late Tuesday through Wednesday morning. A few thunderstorms may pop up around the area Wednesday morning through early Wednesday afternoon. The precipitation will taper off from west to east Wednesday evening and night. As this occurs, and colder air spills into the area behind the departed cold front, we may see rain mixing with or changing to snow for a brief period. Any snowfall accumulations will be very light, with no impacts expected. As for temperatures, they will be all over the place through out the period, with a couple of days seeing well below normal highs in the 40s and 50s and a few other days with well above normal highs ranging from the mid 60s to lower 70s. Nightly lows will be in the 20s and lower 30s a few nights, leading to frost formation. The other nights in the extended should see normal or above normal lows in the 40s. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 159 PM EDT SUN MAR 28 2021 A few showers and MVFR ceilings and some localized IFR in the highest terrain lingered at issuance time across the southeast portion of the area under uslope northwest flow at issuance time. The showers will end by 20Z with improvement into the VFR range in all areas by around 21Z as the northwest winds usher drier air into the region. These winds have gusted at upwards of 30KT across portions of the region and winds will remain gusty in the 20 to 30KT range during the first 4 to 6 hours of the period. A slightly higher peak gust is possible. VFR should prevail the entire period at the TAF sites. High pressure building into the region will lead to diminishing winds overnight. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JP LONG TERM...AR AVIATION...JP
Hazardous weather outlook, Mar 28, 4:04 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 404 PM EDT Sun Mar 28 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-292315- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 404 PM EDT Sun Mar 28 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. High water or instances of river flooding will continue through tonight along portions of the Cumberland, Kentucky, and Big Sandy River basins. Frost is expected to develop late tonight, and could be widespread in spots. .DAYS TWO THROUGH SEVEN...Monday through Saturday. High water and some instances of river flooding will continue through Monday on portions of the Cumberland, Kentucky and Big Sandy River basins. Thunderstorms are possible in some locations during the day Wednesday. Frost will again be possible in the deeper valleys early Tuesday morning. Another cold snap is expected by late this week, when temperatures could drop into the 20s behind a departing system both Thursday and Friday nights. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report occurrences of flooding. JP/AR
In the hours before
Local storm report, Mar 28, 11:35 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1135 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM FLOOD WOFFORD 36.79N 84.13W
03/28/2021 WHITLEY KY 911 CALL CENTER
HWY 26 AT BLAKES FORK ROAD IS IMPASSIBLE.
&&
TABLocal storm report, Mar 28, 11:42 AM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1142 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD MIDDLESBORO 36.61N 83.72W
03/28/2021 BELL KY 911 CALL CENTER
ALL 4 ENTRANCES AND EXITS TO MIDDLESBORO ARE
FLOODED AND IMPASSIBLE.
&&
TABLocal storm report, Mar 28, 11:48 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1148 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD 1 N DAVISBURG 36.69N 83.82W
03/28/2021 BELL KY 911 CALL CENTER
HWY 190 IS IMPASSABLE .
&&
TABSpecial weather statement, Mar 28, 11:48 AM EDT, 5 hours 37 minutes before
Special Weather Statement National Weather Service Jackson KY 1148 AM EDT Sun Mar 28 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282300- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1148 AM EDT Sun Mar 28 2021 ...Strong Gusty Winds Expected This Afternoon... Strong winds blowing from the northwest will occur across eastern Kentucky through late this afternoon. Expect sustained winds of 10 to 20 mph with gusts of 30 to 35 mph. The wind may blow around unsecured outdoor objects, and may result in difficult travel conditions for high profile vehicles. AR
Local storm report, Mar 28, 12:07 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1207 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD MCHARGUE 37.01N 84.02W
03/28/2021 LAUREL KY 911 CALL CENTER
IMPASSIBLE DUE TO WATER.
&&
TABLocal storm report, Mar 28, 12:11 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1211 PM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD 2 SSE CALVIN 36.70N 83.60W
03/28/2021 BELL KY 911 CALL CENTER
HWY 1344 IN HANSEN CREEK IS FLOODED.
&&
TABThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 11:22 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, McCreary, Wayne, Whitley | 9 hr |
| Mar 28, 12:43 AM EDT | Special Weather Statement | JKL | Fleming | 32 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | JKL | Fleming | 35 min |
| Mar 28, 1:09 AM EDT | River Flood Warning | JKL | Whitley | 5 days |
| Mar 28, 1:14 AM EDT | Special Weather Statement | JKL | Fleming | 31 min |
| Mar 28, 1:48 AM EDT | Flash Flood Warning | JKL | Bell, McCreary, Wayne, Whitley | 6 min |
| Mar 28, 1:54 AM EDT | Flash Flood Warning | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Mar 28, 2:13 AM EDT | Special Weather Statement | JKL | McCreary | 47 min |
| Mar 28, 2:22 AM EDT | Areal Flood Advisory | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 20 hr |
| Mar 28, 2:49 AM EDT | Flash Flood Warning | JKL | McCreary, Whitley | 4 hr |
| Mar 28, 3:09 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Whitley | 4 hr |
| Mar 28, 3:12 AM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Letcher, McCreary, Whitley | 63 min |
| Mar 28, 3:16 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Laurel, Leslie, Letcher and 1 more | 6 hr |
| Mar 28, 3:51 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Knox, Laurel, Pulaski, Rockcastle | 30 hr |
| Mar 28, 4:00 AM EDT | Flash Flood Warning | JKL | Knox | 4 hr |
| Mar 28, 4:08 AM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Leslie, Letcher | 67 min |
| Mar 28, 5:00 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 1 more | 6 hr |
| Mar 28, 5:23 AM EDT | Areal Flood Advisory | JKL | Clay, Knott, Leslie, Letcher, Perry | 11 hr |
| Mar 28, 5:44 AM EDT | Areal Flood Warning | JKL | Bell, McCreary, Wayne, Whitley | 28 hr |
| Mar 28, 6:04 AM EDT | River Flood Warning | JKL | Bell | 32 hr |
| Mar 28, 6:04 AM EDT | River Flood Warning | JKL | Knox | 62 hr |
| Mar 28, 6:25 AM EDT | Areal Flood Warning | JKL | Knox, McCreary, Pulaski, Wayne, Whitley | 28 hr |
| Mar 28, 6:46 AM EDT | Areal Flood Warning | JKL | Bell, Harlan, Knox, Whitley | 27 hr |
| Mar 28, 7:44 AM EDT | Areal Flood Warning | JKL | Clay, Knox, Laurel, Whitley | 26 hr |
| Mar 28, 7:54 AM EDT | River Flood Warning | JKL | Harlan | 13 hr |
| Mar 28, 8:20 AM EDT | Areal Flood Warning | JKL | Clay, Floyd, Knott, Leslie, Letcher, Perry and 1 more | 26 hr |
| Mar 28, 8:53 AM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Perry, Pike | 5 hr |
| Mar 28, 9:39 AM EDT | River Flood Advisory | JKL | Clay | 29 hr |
| Mar 28, 9:44 AM EDT | River Flood Advisory | JKL | Letcher | 49 min |
| Mar 28, 10:18 AM EDT | River Flood Advisory | JKL | Harlan | 6 hr |
| Mar 28, 10:33 AM EDT | River Flood Warning | JKL | Letcher | 6 hr |
| Mar 28, 10:43 AM EDT | River Flood Warning | JKL | Perry | 25 hr |
| Mar 28, 10:46 AM EDT | River Flood Warning | JKL | Lee | 46 hr |
| Mar 28, 10:46 AM EDT | River Flood Warning | JKL | Estill | 66 hr |
| Mar 28, 10:47 AM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 1 more | 23 hr |
| Mar 28, 2:17 PM EDT | Areal Flood Warning | JKL | Breathitt, Knott, Perry | 5 hr |
| Mar 28, 3:04 PM EDT | River Flood Advisory | JKL | Pike | 15 hr |
| Mar 28, 3:07 PM EDT | River Flood Warning | JKL | Owsley | 30 hr |
| Mar 28, 5:19 PM EDT | River Flood Advisory | JKL | Floyd | 63 hr |
| Mar 28, 7:01 PM EDT | Areal Flood Warning | JKL | Leslie, Perry | 8 days |
| Mar 28, 7:15 PM EDT | River Flood Advisory | JKL | Breathitt | 40 hr |
Nearby
River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.